# SDR ASOA2013120509587

- Difficulty date: November 12, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,588 hours, 31,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SECTIONS NR 1 AND 2 FAIL INSPECTION. LENS ARE CRACKED AND CRAZED AND LIGHT STRIPS ARE FADED AND DIM.  REMOVED DAMAGED LIGHTS AND INSTALLED SERVICEABLE  LIGHTS IAW AMM 33-51-01-400-806.
